MathSciNet Relay Station
MathSciNet bibliographic data
MR1872523 (2002i:58034) 58J45
Isenberg, James; Liebling, Steven L. Singularity formation in $2+1$ wave maps. J. Math. Phys. 43 (2002), no. 1, 678–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement